# SDR AALA201803289003

- Difficulty date: March 24, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 16,345 hours, 6,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN FLASHLIGHT BATTERY LOW.  REPLACED THE BATTERY IAW AMM 25-64-00.
